# SDR ASAA2019042212959

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION STRIP ATTACH ANGLE CORRODED AT STA 767 TO STA 787 STR 25. GROUNDED - YES. REMOVED AND REPLACED SHIELD AND ANGLE IAW B737 800 SRM 51 40 02 0G 0 FIG 8 AND PARA 5 AND PARA 7 W .5 O .050 R .035 L 1.1 D .015.
